Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 6, NWS Atlanta, GA

February 26, 201088 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Feb 26, 2010, 3:47 AM EST for 88 counties in Georgia. It took effect at Feb 27, 2010, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2010, 3:47 AM EST (08:47 UTC)
In effect from
Feb 27, 2010, 12:00 PM EST
Expired
Feb 27, 2010, 7:00 PM EST
In force
7 hr
Issued by
NWS Atlanta, GA
All 88 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2213 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WWUS82 KFFC 260847
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 AM EST FRI FEB 26 2010

GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
261700-
/O.UPG.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/
/O.NEW.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/
/O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
347 AM EST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST SATURDAY
FOR MUCH OF NORTH AND CENTRAL GEORGIA DUE TO LOW HUMIDITES...


THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. 

FOR FRIDAY AND SATURDAY...DRY FUEL MOISTURE CONDITIONS WILL
COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST
WINDS OF 10 TO 20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THE RED FLAG WARNING ON FRIDAY AND SATURDAY INCLUDES THE OCONEE
AND PORTIONS OF THE CHATTAHOOCHEE NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$

GAZ001>009-011>016-261700-
/O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/
/O.CON.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-
347 AM EST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO LOW
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING...AND A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING...FOR THE AREA
GENERALLY NORTH OF A ROME TO GAINESVILLE LINE.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 20
MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

DRY FUEL MOISTURE CONDITIONS MAY COMBINE WITH RELATIVE HUMIDITIES
OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE
DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON.

THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH ON SATURDAY
INCLUDES THE PORTIONS OF THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.


$$
6 follow-up statements
075 
WWUS82 KFFC 261625
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EST FRI FEB 26 2010

GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
270030-
/O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/
/O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1125 AM EST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST
SATURDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA DUE TO LOW 
HUMIDITIES... 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST
SATURDAY.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING.

FOR FRIDAY AND SATURDAY...DRY FUEL MOISTURE CONDITIONS WILL
COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND
NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH TODAY AND
GUSTS TO 20 MPH ON SATURDAY TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS. 

THE RED FLAG WARNING ON FRIDAY AND SATURDAY INCLUDES THE OCONEE
AND PORTIONS OF THE CHATTAHOOCHEE NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$

GAZ001>009-011>016-270030-
/O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/
/O.CON.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-
1125 AM EST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO 
LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO
20 MPH WITH GUSTS TO 30 MPH TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON.

DRY FUEL MOISTURE CONDITIONS MAY COMBINE WITH RELATIVE HUMIDITIES
OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE
DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON.

THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH ON SATURDAY
INCLUDES THE PORTIONS OF THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.


$$
242 
WWUS82 KFFC 262347
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EST FRI FEB 26 2010

GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
271000-
/O.EXP.KFFC.FW.W.0005.000000T0000Z-100227T0000Z/
/O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
647 PM EST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST
SATURDAY FOR LOW HUMIDITIES FOR MUCH OF NORTH AND CENTRAL GEORGIA...
...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR
NORTH AND CENTRAL GEORGIA...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST SATURDAY FOR
MUCH OF NORTH AND CENTRAL GEORGIA.

FOR SATURDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10
TO 20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THE RED FLAG WARNING SATURDAY INCLUDES THE OCONEE AND PORTIONS OF
THE CHATTAHOOCHEE NATIONAL FORESTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$

GAZ001>009-011>016-271000-
/O.EXP.KFFC.FW.W.0005.000000T0000Z-100227T0000Z/
/O.CON.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-
647 PM EST FRI FEB 26 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR LOW HUMIDITIES FOR EXTREME NORTH 
GEORGIA...
...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR NORTH 
AND CENTRAL GEORGIA...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING.

DRY FUEL MOISTURE CONDITIONS MAY COMBINE WITH RELATIVE HUMIDITIES
OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE
DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WATCH INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL
FORESTS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.


$$
948 
WWUS82 KFFC 270853
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 AM EST SAT FEB 27 2010

GAZ006>009-013>016-271000-
/O.CAN.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-
353 AM EST SAT FEB 27 2010

...FIRE WEATHER WATCH IS CANCELLED FOR EXTREME NORTHEAST GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
FIRE WEATHER WATCH. RED FLAG CRITERIA IS NOT EXPECTED TO BE MET 
IN THIS AREA THIS AFTERNOON.


$$

GAZ001>005-011-012-271700-
/O.UPG.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/
/O.EXA.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-
353 AM EST SAT FEB 27 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING FOR EXTREME NORTHWEST GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH
TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$

GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
271700-
/O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
353 AM EST SAT FEB 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING FOR MUCH OF NORTH AND CENTRAL GEORGIA...

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH
TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THE RED FLAG WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$
896 
WWUS82 KFFC 271530
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EST SAT FEB 27 2010

GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280000-
/O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1030 AM EST SAT FEB 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR CENTRAL AND MUCH OF NORTH GEORGIA DUE TO LOW RELATIVE
HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR CENTRAL AND MOST OF NORTH GEORGIA.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY
OF 15 TO 25 PERCENT AND WEST-NORTHWEST WINDS OF 10 TO 20 MPH TO
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THE RED FLAG WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
782 
WWUS82 KFFC 271934
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EST SAT FEB 27 2010

GAZ001>005-011-012-074-080>085-089>098-102>112-272045-
/O.CAN.KFFC.FW.W.0006.000000T0000Z-100228T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-WASHINGTON-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-
234 PM EST SAT FEB 27 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
RED FLAG WARNING FOR PARTS OF NORTH AND CENTRAL GEORGIA.


$$

GAZ019>025-027-030>039-041>062-066>073-075-076-078-079-086-113-
280000-
/O.CON.KFFC.FW.W.0006.000000T0000Z-100228T0000Z/
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-
JEFFERSON-HARRIS-TALBOT-EMANUEL-TOOMBS-
234 PM EST SAT FEB 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR PARTS OF NORTH AND CENTRAL GEORGIA FOR GENERALLY SOUTH OF THE
MOUNTAINS AND NORTH OF COLUMBUS TO MACON TO VIDALIA.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE
HUMIDITY OF 15 TO 25 PERCENT AND WEST-NORTHWEST WINDS OF 10 TO
20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THE RED FLAG WARNING INCLUDES ONLY A SMALL PORTION OF THE
CHATTAHOOCHEE AND ALL OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$
511 
WWUS82 KFFC 272345
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EST SAT FEB 27 2010

GAZ019>025-027-030>039-041>062-066>073-075-076-078-079-086-113-
280045-
/O.EXP.KFFC.FW.W.0006.000000T0000Z-100228T0000Z/
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-
JEFFERSON-HARRIS-TALBOT-EMANUEL-TOOMBS-
645 PM EST SAT FEB 27 2010

...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR
LOW RELATIVE HUMIDITIES FOR PARTS OF NORTH AND CENTRAL GEORGIA...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. 

CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER OCCURRING. 



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Feb 26, 3:20 AM EST, 27 minutes earlier.

Area forecast discussion, Feb 26, 3:20 AM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 AM EST FRI FEB 26 2010

.SHORT TERM /TODAY THROUGH SUNDAY/...
MODELS SIMILAR WITH LOW PRESSURE SYSTEM (ALOFT AND AT THE SURFACE)
MEANDERING NEAR THE NEW ENGLAND COAST THROUGH THE WEEKEND.
MEANWHILE...WEAK HIGH PRESSURE CONTINUES OVER THE SOUTHEAST U.S.
TODAY BEFORE SHIFTING OFF THE COAST TONIGHT AS A WEAK UPPER LOW
DEVELOPS OVER TEXAS AND MOVES SOUTHEAST INTO THE GULF OF MEXICO.
MODELS SHOW DEEPER MOISTURE WITH THIS FEATURE STAYING SOUTH OF THE
COUNTY WARNING AREA AS THE LOW WEAKENS FURTHER AND SHIFTS OFF THE
EAST COAST OF FLORIDA SATURDAY NIGHT/SUNDAY. LATEST MODEL RUN
CONTINUE TO SHOW A WEAK IMPULSE SKIRTING ACROSS THE OH/TN VALLEY
REGION SATURDAY NIGHT...AND MAY BE ENOUGH TO SQUEEZE OUT A FEW
LIGHT SNOW SHOWERS MAINLY IN THE NORTHEAST MOUNTAINS. OTHERWISE...LOOK
FOR JUST VARYING AMOUNTS OF CLOUDS THROUGH THE PERIOD...WITH TEMPS
RUNNING A BIT BELOW NORMAL.

QUITE BREEZY AGAIN THIS AFTERNOON...BUT WINDS LOOK TO STAY BELOW
ADVISORY CRITERIA.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WEAK HIGH PRESSURE BUILDS ACROSS THE STATE SUNDAY/SUNDAY
NIGHT...BUT BEGIN TO SHIFT OFF THE SOUTHEAST COAST MONDAY AS THE
NEXT LOW PRESSURE SYSTEM DEVELOPS AND MOVES NORTHEAST FROM THE GULF.
EXTENDED PROGS SHOW DEEPER MOISTURE ASSOCIATED WITH THIS FEATURE
BEGINNING TO SPREAD INTO THE COUNTY WARNING AREA MONDAY NIGHT AND
CONTINUING INTO TUESDAY AS THE LOW TRACKS FROM THE GULF ACROSS
NORTHERN FLORIDA AND OFF THE SOUTHEAST U.S. COAST TUESDAY NIGHT. AT
THIS TIME...MODEL THICKNESSES COLD ENOUGH FOR SNOW OVER MUCH OF
NORTH GEORGIA. WITH QPF VALUES IN THE .10 TO .30 RANGE...COULD BE
LOOKING AT THE MAKINGS OF A WINTER STORM FIRST PART OF THE WORK
WEEK. WILL LEAD INTO THIS EVENT SLOWLY WITH INDICATING JUST A
RAIN/SNOW MIX FOR NOW AND WAIT UNTIL WE GET A FEW MORE RUNS TO
CONFIRM THIS POSSIBILITY. THIS SYSTEM LOOKS TO PULL UP THE MID
ATLANTIC COAST WEDNESDAY...TAKING DEEPER MOISTURE WITH IT.

&&

.FIRE WEATHER...
WITH FUEL DRYING ON THURSDAY...AND RELATIVE HUMIDITIES GETTING
DOWN TO CRITICAL LEVELS THIS AFTERNOON...CURRENT RED FLAG WARNING
FOR TODAY STILL LOOKS GOOD. CONDITIONS LOOK GOOD FOR RELATIVE
HUMIDITIES DROPPING TO 25% OR LESS ACROSS MUCH OF THE AREA AGAIN
SATURDAY AFTERNOON...EXCEPT FOR PERHAPS IN THE MOUNTAINS. WILL UPGRADE
CURRENT WATCH TO WARNING FOR AREAS SOUTH OF A RMG TO GVL LINE...BUT
LEAVE WATCH IN PLACE NORTH OF THIS LINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          50  27  54  31  55 /   0   0   5  10  10
ATLANTA         47  28  51  32  53 /   0   0   0   5   5
BLAIRSVILLE     39  21  43  24  50 /   0   0   0  20  10
CARTERSVILLE    48  24  52  25  52 /   0   0   0   5   5
COLUMBUS        54  30  56  32  60 /   0   0   5   5   5
GAINESVILLE     45  27  50  33  54 /   0   0   0  10  10
MACON           53  28  56  31  60 /   0   0   5   5   5
ROME            49  24  52  28  56 /   0   0   0  10  10
PEACHTREE CITY  50  23  53  25  55 /   0   0   0   5   5
VIDALIA         53  31  57  34  58 /   0   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

RED FLAG WARNING FROM NOON TO 7 PM EST SATURDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...
DAWSON...FANNIN...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

49
Hazardous weather outlook, Feb 25, 9:20 PM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EST THU FEB 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
920 PM EST THU FEB 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.SYNOPSIS...
A DEEP UPPER TROUGH WAS IN PLACE ACROSS THE EASTERN U.S. WITH A
LARGE COLD SURFACE HIGH PRESSURE AREA EXTENDING FROM SOUTH CENTRAL
CANADA INTO THE CENTRAL GULF.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN FRIDAY
AFTERNOON ACROSS MOST OF NORTH AND CENTRAL GEORGIA. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.